Alert archive / Arizona / Red Flag Warnings in 2007
Red Flag Warning 7, NWS Phoenix, AZ
NWS Phoenix, AZ issued this red flag warning at Apr 15, 2007, 4:54 AM PDT for Imperial County, Riverside County, California; 5 counties in Arizona. It took effect at Apr 15, 2007, 11:00 AM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2007, 4:54 AM PDT (11:54 UTC)
- In effect from
- Apr 15, 2007, 11:00 AM PDT
- Expired
- Apr 15, 2007, 7:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS Phoenix, AZ
Counties Gila County, AZ, La Paz County, AZ, Maricopa County, AZ, Pinal County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA
The radar
The Yuma radar (KYUX), 149 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPSR 151154 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 454 AM MST SUN APR 15 2007 AZZ132-160000- /O.UPG.KPSR.FW.A.0005.070415T1900Z-070416T0200Z/ /O.NEW.KPSR.FW.W.0007.070415T1800Z-070416T0200Z/ ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- 454 AM MST SUN APR 15 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING FOR THE SOUTHWEST AND SOUTH-CENTRAL DESERTS OF ARIZONA DUE TO STRONG SOUTHWEST WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. EXPECT STRONG SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 35 MPH. IN ADDITION...THE RELATIVE HUMIDITY WILL DROP TO BELOW 15 PERCENT ALONG WITH A HIGH FIRE DANGER. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE BEST CHANCES FOR CRITICAL FIRE WEATHER CONDITIONS WILL BE OVER THE EASTERN PORTIONS OF FIRE WEATHER ZONE 132...OVER THE SOUTH- CENTRAL DESERTS OF ARIZONA. AFTER SUNSET ON SUNDAY EVENING...AS TEMPERATURES COOL...WINDS DECREASE AND RELATIVE HUMIDITIES BEGIN TO RECOVER...RED FLAG CONDITIONS WILL END. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ AZZ131-133-CAZ231-160000- /O.NEW.KPSR.FW.W.0007.070415T1800Z-070416T0200Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 454 AM MST SUN APR 15 2007 /454 AM PDT SUN APR 15 2007/ ...RED FLAG WARNING IN EFFECT FROM 11 AM MST /11 AM PDT/ THIS MORNING TO 7 PM MST /7 PM PDT/ THIS EVENING FOR THE LOWER COLORADO RIVER VALLEY AND SOUTHERN GILA COUNTY DUE TO STRONG SOUTHWEST WINDS LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM MST /11 AM PDT/ THIS MORNING TO 7 PM MST /7 PM PDT/ THIS EVENING. EXPECT STRONG SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 35 MPH. IN ADDITION...THE RELATIVE HUMIDITY WILL DROP TO BELOW 15 PERCENT ALONG WITH A HIGH FIRE DANGER. AS THE LOW PRESSURE SYSTEM AND COLD FRONT MOVES EASTWARD THIS EVENING...WINDS WILL DECREASE...HUMIDITY WILL INCREASE...WITH AN END TO RED FLAG CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
2 follow-up statements
000 WWUS85 KPSR 152313 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 413 PM MST SUN APR 15 2007 AZZ131>133-CAZ231-160200- /O.CON.KPSR.FW.W.0007.000000T0000Z-070416T0200Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS-ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 413 PM MST SUN APR 15 2007 /413 PM PDT SUN APR 15 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST /7 PM PDT/ THIS EVENING FOR THE SOUTHWEST AND SOUTH-CENTRAL DESERTS OF ARIZONA DUE TO STRONG WEST AND SOUTHWEST WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST /7 PM PDT/ THIS EVENING. EXPECT STRONG SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 35 MPH TO CONTINUE INTO THE EVENING HOURS. RELATIVE HUMIDITIES WILL RECOVER TO GREATER THAN THE CRITICAL 15 PERCENT THRESHOLD...BUT NOT BEFORE AROUND 7 PM. LIGHTER WINDS AND MUCH HIGHER RELATIVE HUMIDITIES ARE IN STORE FOR MONDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KPSR 160241 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 740 PM MST SUN APR 15 2007 AZZ131>133-CAZ231-160300- /O.EXP.KPSR.FW.W.0007.000000T0000Z-070416T0200Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS-ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 740 PM MST SUN APR 15 2007 /740 PM PDT SUN APR 15 2007/ ...RED FLAG WARNING FOR THE SOUTHWEST AND SOUTH-CENTRAL DESERTS OF ARIZONA HAS EXPIRED... THE RED FLAG WARNING EXPIRED ON SCHEDULE AT 7 PM MST /7 PM PDT/. WINDS WERE ON THE DECREASE...AND RELATIVE HUMIDITIES WERE RECOVERING TO ABOVE CRITICAL FIRE WEATHER THRESHOLDS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 15, 3:30 AM PDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 15, 3:30 AM PDT, 1 hour 24 minutes before
AZZ020>028-CAZ030>033-151800-
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
330 AM MST SUN APR 15 2007
SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION
.SYNOPSIS...
A COLD PACIFIC LOW PRESSURE SYSTEM WILL MOVE INTO SOUTHEASTERN
CALIFORNIA TODAY...THEN TREK EAST ACROSS ARIZONA TONIGHT THROUGH
MONDAY EVENING. THE MAIN IMPACTS OF THIS SYSTEM WILL BE WINDY AND
MUCH COOLER WEATHER TODAY...ESPECIALLY IN SOUTHEASTERN CALIFORNIA
AND FAR SOUTHWESTERN ARIZONA. THERE WILL ALSO BE AREAS OF BLOWING
DUST POSSIBLE OVER THE LOWER DESERTS TODAY. MUCH COOLER WEATHER IS
EXPECTED OVER SOUTH-CENTRAL ARIZONA MONDAY AS THE LOW PASSES
OVERHEAD. THIS SYSTEM WILL BE FOLLOWED BY HIGHER PRESSURE FOR SUNNY
AND WARMER WEATHER TUESDAY THROUGH MIDWEEK ALONG WITH BREEZY
CONDITIONS AT TIMES.
&&
.SHORT TERM...
TODAY THROUGH TUESDAY...
ANOTHER VIGOROUS AND COLD PACIFIC LOW PRESSURE SYSTEM CONTINUED TO
DEVELOP TO OUR WEST EARLY THIS MORNING...WITH THE UPPER LOW CENTER
DIVING SOUTHEASTWARD ALONG THE SRN CA COAST. THIS WILL BE A WINDY
AND COOL SYSTEM FOR OUR CWA OVER THE NEXT COUPLE OF DAYS...BUT NOT
ESPECIALLY WET. AT 2 AM IR IMAGERY SHOWED THE FRONTAL BAND MOVING
THRU FAR SERN CA...AND INTO FAR WRN AZ...ALONG WITH CONSIDERABL COLD
AIR CU OFF THE CA COAST...SHOWING THE COLD NATURE OF THIS SYSTEM.
SURFACE COLD FRONT IS NOW APPROACHING THE LOWER CO RIVER...AND
SHOULD BE MOVING INTO THE SWRN DESERTS AFTER 12Z. PREVIOUS EVENING
SHIFT DECIDED TO ISSUE A WIND ADVISORY FOR SERN CA...THE LOWER CO
RIVER AND THE SWRN DESERTS UNTIL 11 AM THIS MORNING. ALTHOUGH MOS
VALUES FOR OUR WESTERN STATIONS SUCH AS BLYTHE...IMPERIAL AND YUMA
DO NOT APPROACH ADVISORY LEVELS...THE STRONG COLD ADVECTION
ASSOCIATED WITH THE FRONTAL PASSAGE...AND HEIGHT FALLS EXCEEDING
150M SHOULD ALLOW WINDS TO BLOW MUCH STRONGER THAN MOS SUGGESTS.
ALSO...WINDS AT IMPERIAL HAVE ALREADY EXCEEDED ADVISORY LEVELS.
AS THE DAY PROGRESSES THE LOW CENTER IS PROGGED TO MOVE SOUTHEAST
INTO NRN RIVERSIDE COUNTY...AND LOW/MID LEVEL MOISTURE WILL INCREASE
OVER OUR WRN CWA. AIRMASS WILL BECOME SOMEWHAT UNSTABLE AS
WELL...AND PARTS OF OUR WESTERN ZONES ARE UNDER A GENERAL
THUNDERSTORM OUTLOOK THIS AFTERNOON. THUS WE WILL HAVE A SLIGHT
CHANCE FOR SHOWERS OR THUNDERSTORMS OUT WEST TODAY...ALONG WITH
WINDY AND MUCH COOLER CONDITIONS. WITH THICKNESS VALUES PROGGED TO
DROP UP TO 210M OVER THE FAR WESTERN DESERTS AND SERN CA...TODAY
SHOULD BE THE COOLEST DAY WITH THIS WEATHER SYSTEM FOR THE WRN CWA.
HIGHS OVER THE DESERTS SHOULD LOWER INTO THE LOW TO MID 70S.
ALTHOUGH THICKNESSES WILL FALL OVER 100M OVER THE ERN ZONES...WITH
THE TROF AXIS SO FAR WEST TODAY...COOLING WILL BE LESS PRONOUNCED
AND HIGHS IN THE CENTRAL DESERTS SHOULD STAY IN THE UPPER 70S TO LOW
80S. STRONG SOUTHWEST FLOW AHEAD OF THE LOW WILL MIX TO THE SURFACE
DURING THE AFTERNOON AND EVENING OVER SOUTH-CENTRAL ARIZONA...AND
LEAD TO WINDY OR VERY WINDY WEATHER BY AFTERNOON. WE WILL ISSUE A
WIND ADVISORY FOR ZONE 24 FROM 1 PM TO 7 PM...AND HAVE WINDY WEATHER
FORECAST ELSEWHERE.
AS THE LOW CENTER MOVES EAST INTO CENTRAL ARIZONA OVERNIGHT
TONIGHT...LOW/MID LEVEL MOISTURE WILL INCREASE FROM THE WEST...AND A
SLIGHT CHANCE FOR SHOWERS AND EVENING THUNDERSTORMS WILL AFFECT THE
ENTIRE CWA. BY MONDAY MORNING HOWEVER...THE STRONG Q CONVERGENCE
WILL BE SHIFTED MOSTLY EAST OF THE CWA...SO STRONG SYNOPTIC SCALE
LIFT WITH SYSTEM WILL BE MUCH LESS OF A FACTOR...AND THERMODYAMICS
WILL PLAY A GREATER ROLE IN THE CHANCES FOR PRECIP OVER THE ERN CWA
ON MONDAY. GFS IS A BIT MORE PROGRESSIVE THAN THE NAM IN MOVING THE
LOW EAST ACROSS OUR AREA...AND THIS TREND IS FAIRLY CONSISTENT OVER
THE PAST SEVERAL GFS RUNS. THUS WILL BASE FORECASTS ON GFS TIMING.
ON MONDAY THE UPPER LOW CENTER SHIFTS INTO FAR EASTERN AZ...AND BY
EVE THE CENTER WILL MOVE INTO NEW MEXICO. THUS...THE CHANCES FOR
SHOWERS/STORMS WILL BE CONFINED TO SOUTH-CENTRAL ARIZONA
MONDAY...WITH CHANCE POPS EXPECTED EAST OF PHOENIX...AND JUST SLIGHT
CHANCES AT PHOENIX PROPER. COLD AIR ALOFT ASSOCIATED WITH THE LOW
WILL DESTABILIZE THE AIRMASS...THUS THE THREAT FOR THUNDERSTORMS.
LESS WIND IS EXPECTED MONDAY...AS THE FRONT WILL BE WELL PAST TO THE
EAST...AND GRADIENTS WILL NOT BE AS TIGHT. MONDAY WILL BE THE
COOLEST DAY WITH THIS SYSTEM FOR SOUTH-CENTRAL ARIZONA...AND HIGHS
OVER THE CENTRAL DESERTS WILL LOWER INTO THE MID 70S FOR THE MOST
PART. OVER SERN CA AND THE FAR WESTERN DESERTS...WITH THICKNESSES
RISING SHARPLY MONDAY...HIGH TEMPS WILL JUMP AS WELL AND RISE INTO
THE LOW TO MID 80S.
DRY CONDITIONS AND ADDITIONAL WARMING ARE ON TAP TUESDAY AS HIGH
PRESSURE BUILDS INTO ARIZONA FROM THE WEST.
&&
.LONG TERM...
TUESDAY NIGHT THROUGH SATURDAY...
DRIER ZONAL FLOW LATE TUESDAY NIGHT OVER THE DESERT SOUTHWEST...
AHEAD OF THE NEXT UPPER LEVEL TROF OVER THE PAC NW. THIS TROF ENERGY
DROPS SOUTH THROUGH THE GREAT BASIN...AND SWINGS THROUGH NORTHERN
ARIZONA WEDNESDAY INTO THURSDAY. OF NOTE IS AN AMPLIFIED RIDGE OVER
THE CENTRAL CONUS THAT FORMS A BLOCK...BOTH GFS/EURO SHOW 564DM
HEIGHTS WELL NORTH INTO THE ONTARIO CANADIAN PROVENCE. THIS PATTERN
SERVES TO BROADEN THE SHORT WAVE TROF OVER THE WESTERN CONUS...AND
ALLOWS MORE ENERGY TO PUSH SOUTH AND WEST WITH TIME. CURRENTLY...
MODELS INDICATE LITTLE MOISTURE ASSOCIATED WITH THIS TROF. SO...
ELECTED TO KEEP THE FORECAST DRY THROUGH THE EXTENDED...AND JUST
INTRODUCE BREEZY CONDITIONS CWA-WIDE WEDNESDAY...AND POSSIBLY AGAIN
FRIDAY ALONG WITH SOME INCREASED MOISTURE AND CLOUDINESS...TRENDING
DOWN MAX TEMPS A FEW DEGREES INTO THE UPPER 80S THROUGHOUT THE
EXTENDED.
&&
.AVIATION...
SHARP UPR TROUGH AND TIGHT LOWER LEVEL GRADIENT WILL CONTINUE TO
BRING STG AND GUSTY WINDS TO ALL TAF SITES. GUSTS TO OVER 30 KTS
WILL ALSO RESULT IN 1-3SM BLDU SPREADING FROM W TO EAST. CONDS TO
SLOWLY IMPROVE AFT FROPA...WITH CIGS GENLY 6 TO 8 THSD FT. LOW LVL
WIND SHEAR MAY NEED TO BE ADDED TO KPHX/KIWA TAFS...BUT WILL WAIT
UNTIL AFT 12Z...AND AFTER WIND PROFILER DATA BECOMES AVAILABLE.
SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.
AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
STRONG AND GUSTY WINDS ALREADY OCCURRING IN PARTS OF ZONE 232...BUT
RH VALUES WILL REMAIN ABOVE CRITICAL THRESHOLDS THERE. MAIN CONCERN
REMAINS ALONG THE LOWER COLORADO RIVER VALLEY/ZONES 231 AND
131/WHERE LOW RH AND STRONG WINDS ARE NOW EXPECTED AFTER 11 AM. WE
ALSO NOW EXPECT A LARGER AREA TO REACH OR EXCEED RED FLAG CONDITIONS
TODAY. THUS THE RED FLAG WARNING IS EXPANDED TO INCLUDE SOUTHERN GILA
COUNTY...AND THE TONTO NATIONAL FOREST FOOTHILLS.
MEANWHILE...YET ANOTHER LOW PRESSURE SYSTEM WILL APPROACH THE DESERT
SW BY THE MIDDLE OF NEXT WEEK...POSSIBLY RESULTING IN ANOTHER BOUT
OF STRONG WINDS...LOW HUMIDITIES AND RESULTANT FIRE WEATHER
CONCERNS. MORE ON THIS IN LATER DISCUSSIONS.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...WIND ADVISORY FOR ALL OF SOUTHWEST ARIZONA INCLUDING YUMA...
AND THE LOWER COLORADO RIVER VALLEY...ZONES 20...21...25...
AND 26 UNTIL 11 AM TODAY.
WIND ADVISORY SOUTH-CENTRAL ARIZONA...ZONE 24...FROM 1 PM
UNTIL 7 PM THIS EVENING.
RED FLAG WARNING FROM THE LOWER COLORADO RIVER EAST...ZONES
20...21...22...23...24...25...26...27...28 FROM 11 AM UNTIL
7 PM TODAY.
CA...WIND ADVISORY FOR JOSHUA TREE NATIONAL PARK...EASTERN
RIVERSIDE COUNTY...AND IMPERIAL COUNTY INCLUDING THE LOWER
COLORADO RIVER VALLEY...ZONES 30...31...32...AND 33...UNTIL
11 AM TODAY.
RED FLAG WARNING LOWER COLORADO RIVER VALLEY...ZONE 31...FROM
11 AM UNTIL 7 PM TODAY.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
11/10/MEYERSHazardous weather outlook, Apr 14, 2:23 PM PDT, 14 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 223 PM MST SAT APR 14 2007 AZZ021>023-026>028-152130- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY- GREATER PHOENIX AREA-SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 223 PM MST SAT APR 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE FAR SOUTHWEST UNITED STATES ON SUNDAY. THIS WILL CAUSE WIDESPREAD BREEZY...WITH LOCALLY WINDY...CONDITIONS TO DEVELOP SUNDAY AFTERNOON. RELATIVE HUMIDITY VALUES WILL ALSO REMAIN LOW...AT OR BELOW 15 PERCENT. THEREFORE...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR SOUTHWEST AND SOUTH-CENTRAL ARIZONA FOR SUNDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ020-025-CAZ030>033-152130- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 223 PM MST SAT APR 14 2007 /223 PM PDT SAT APR 14 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AZZ024-152130- SOUTHERN GILA/TONTO NF FOOTHILLS- 223 PM MST SAT APR 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. INIGUEZ
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:15 AM PDT | Wind Advisory | PSR | 16 hr |
Nearby
Red Flag Warnings in Arizona, 2007Red Flag Warnings in California, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.